Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Have severe headache, stiff neck, diarrhea and weakness. Easy way to get cure?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5294 Questions
hi i have severe headache and canot stand any light or noise also cant move my neck it is very stiff and temples are throbing, I also have diarreaeh and feel very weak The headache is the worst i have ever had i feel like dying would be a good option right now
Posted Mon, 11 Mar 2013 in Headache and Migraines
Answered by Dr. Sudhir Kumar 27 minutes later

Thank you for posting your query.

I can understand your discomfort due to severe headache. However, I would like to tell you that there are excellent medicines available to treat your condition, so, please be hopeful of a good future.

Your symptoms are suggestive of migraine.

For pain relief, you can take sumatriptan or rizatriptan tablets. If the headache does not subside, you may take INJ. Tramadol.

For preventing the relapses of headache, you may take beta blockers, divalproex or topiramate tablets.

If you do not improve, a brain scan may be done later.

I hope it helps. Please get back if you have any more queries.

Wishing you good health,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Above answer was peer-reviewed by
Follow-up: Have severe headache, stiff neck, diarrhea and weakness. Easy way to get cure? 7 minutes later
thanks for your reply could it be Meningitis?
Answered by Dr. Sudhir Kumar 2 minutes later
Thank you for getting abck.

It is unlikely to be meningitis.

In meningitis, one would expect fever, severe repeated vomiting and alteration of consciousness (drowsiness, etc), in addition to headaches.

Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor